# SDR SWI2025F00409

- Difficulty date: January 20, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 47,040 hours, 40,701 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM RBL9 INBOARD CLIP ON THE FS280.00 BEAM IS CRACKED IN THE RADIUS AT THE TOP OF THE CLIP. (C-CHECK RO 03/30/2024)REMOVED AND INSTALLED NEW FLOOR BEAM RBL9 INBOARD CLIP ON THE FS280.00 BEAM REF: CRJ-200 SRM 51-42-06 , CRJ-200 SRM 51-42-21 AND DWG. 601R31113 REV AD.  RESTORED FINISH TO REPAIR AREA REF: CRJ-200 SRM 51-21-16. SEE CONTINUE CARD FOR WORK PERFORMED.COMPLIED WITH TASK CARD 51-900-1003-SKY
